MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER

C.R. BARD INC. (COVINGTON) -1018233 BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER
Catalog Number 119218M
Medical Device Problem Code No Display/Image (1183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that patient had a temperature sensing foley catheter that was not reading the patient temperature.
 
Event or Problem Description
It was reported that patient had a temperature sensing foley catheter that was not reading the patient temperature.Per customer follow up via email on (b)(6) 2026 troubleshooting did occur.The nurses tried to reconnect the cables and plugs to see if that was the issue and their interventions were not successful.The catheter was replaced with one that worked.No sample is available.
 
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.The reported event is addressed within the labeling as it states: special instructions: the position of the wire of the temperature sensing foley catheter has an important effect on the amount of heating that may develop during an mri examination.Accordingly, the temperature sensing foley catheter must be positioned in a straight configuration down the center of the patient table (i.E., down the center of the mr system without any loop) without contacting the patient in order to ensure patient safety.This product should never be connected to the temperature monitor or connected to a cable during an mri procedure.Failure to follow this guideline may result in serious injury to the patient.Refer to instructions for use! it is important to closely follow these specified conditions that have been determined to permit the examination to be conducted safely.Any deviation may result in a serious injury to the patient.Additional safety instructions include the following: 1.Remove all electrically conductive material from the bore of the mr system that is not required for the mri examination (i.E., unused surface coils, cables, etc.).2.Keep electrically conductive material that must remain in the bore of the mr system from directly contacting the patient by placing insulating material such as foam rubber padding between the conductive material and the patient.3.Position the temperature sensing foley catheter in a straight configuration down the center of the patient table to prevent cross points and conductive coils or loops.4.The wire and connector of the temperature sensing foley catheter should not be in direct contact with the patient during the mri examination.Position the temperature sensing foley catheter appropriately and add insulating material such as foam rubber padding, accordingly.A review of the device history record did not show any problems or conditions that would have contributed to the reported issue.No additional actions can be taken at this time.Corrections: d, e udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARDEX® LUBRI-SIL® ALL-SILICONE TEMP SENSING FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key24784294
Report Number1018233-2026-02223
Device Sequence Number18651266
Product Code EZL
UDI-Device Identifier00801741046315
UDI-Public(01)00801741046315(11)250909(17)270930(10)NGKV0339
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K070582
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number119218M
Device Lot NumberNGKV0339
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date04/03/2026
Supplement Report FDA Received Date04/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown